# SDR IXXA20241001002

- Difficulty date: August 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113T411026
- Part serial: 002916
- Condition: Gouged
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #8 SPOILER LOWER SURFACE IS GOUGE APPROX 10" INDS OF THE ACTUATOR. HAECO WO 320008 NON ROUTINE 40435
